MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO
Model Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number: (b)(4).The device involved has not been received for evaluation, and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: patient final containers are running out early (1 to 1.5 hours) using a curlin iv pump.It is reported that the pinnacle pump module is going into the compounding complete screen without alarming.This issue is only occurring with total parental nutrition (tpn) bags with large volumes.No injuries were reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation.A volumetrics sequential run of 111ml for 8 stations concluding with 112ml for station 9 (total volume 1000ml) tested in specification at 1000ml +/- 2.7% with no errors.Based on the results of the investigation, the pump operated as intended.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key10874532
Report Number1641965-2020-00022
Device Sequence Number16859740
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1